# SDR DALA2025022501477

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 80,760 hours, 31,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 CREW REPORTS BOTH 1L & 1R DOOR KNUCKLE KNOCKERS DOES NOT FULLY DEPLOY WHEN ARMED. CORRECTIVE ACTION: ADJUSTED 1L AND 1R DOOR MECHANISM DOOR KNUCKLE KNOCKER PER B757 AMM 25-66. OPS CHK NML. (6700432)
